Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Anderson inequality is strict for Gaussian and stable measures

Authors: Maciej Lewandowski, Michał Ryznar and Tomasz Żak
Journal: Proc. Amer. Math. Soc. 123 (1995), 3875-3880
MSC: Primary 60B11; Secondary 60G15
MathSciNet review: 1264821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu $ be a symmetric Gaussian measure on a separable Banach space $ (E,\left\Vert \bullet \right\Vert)$. Denote $ U = \{ x:\left\Vert x \right\Vert < 1\} $. Then for every $ x \in {\text{supp}}\;\mu ,x \ne 0$, the function $ t \to \mu (U + tx)$ is strictly decreasing for $ t \in (0,\infty )$. The same property holds for symmetric p-stable measures on E. Using this property we answer a question of W. Linde : if $ \smallint_{U + z} {xd\mu (x) = 0} $, then $ z = 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 60G15

Retrieve articles in all journals with MSC: 60B11, 60G15

Additional Information

PII: S 0002-9939(1995)1264821-6
Keywords: Gaussian measures, stable measures, Anderson inequality
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia